# SDR DALA2019120507065

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 18,460 hours, 7,006 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3827 FOUND CLIP HOLDING GIRT BAR IN PLACE TO BE LOOSE. MOVING DOOR CAUSED GIRT BAR TO FALL OUT. CORRECTIVE ACTION: INSPECTED GIRT BAR HANGAR. (6701237).
